Doctor insights on:
Taclonex Scalp Medication
Is there a natural remedy for scalp psorisis? I've tried numerous prescriptions taclonex and vectical. It just keeps coming back
Functional medicine: Yes, you need to identify and treat the underlying imbalances in the immune system and gut. Often psoriasis may be a manifestation of leaky gut and underlying food allergies or immune dysfunction related to intestinal dysbiosis. I'd recommending finding a medical doctor who specializes in functional medicine to help you in this process... Check out http://www. Functionalmedicine. Org/. ...Read more
Scalp is the part of the skin on the skull, deeply attached to the skull and has the hair shafts from it. Rest of the skin in the head like facial skin (beard) has only 2 layers -epidermis and dermis. Scalp has 5 different layers unlike facial skin/rest of skin all over body. Scalp-s-epidermis, c-conn. Tissue, a-aponeurosis, l-loose areolar conn. Tissue and p- pericranium attached ...Read more
I need a prescription for Taclonex topical solution for treatment of psoriasis. Can someone write me a prescription? I can't get an appointment with my dermatologist for a month and I need medication now.
See concierge: You may contact one of the dermatologist who may provide online consultation on this site- I am not one of them. ...Read more
Yes: There are shampoos that can be very helpful. ...Read more
Quite a while: Compared to many other infections these are a longer investment of time and effort. The germ has gone deep into the hair follicles and require oral medication to reach/eliminate. Difficult cases can take a month or more of medication for final cure. Topical medications can sometimes provide a cosmetic benefit at the level of exposed skin, but won't cure it alone. ...Read more
Skin troubles: Using the word boils and having more than one leads any one of us here online to just recommend that you be seen in person by your family doctor or a dermatologist. Skin is not well suited for 'evaluation and treatment recommendations online. ...Read more
Try: Please get hibiclens soap at the drugstore. Can wash scalp daily leave on 5 minutes before rinsing. ...Read more
I sweat a lot in my scalp area and am on one medication for high bp. Could there be a connection?
The web site below gives a list of medications that can increase sweating.
http://www. Sweathelp. Org/pdf/diaphoretic_class. Pdf. ...Read more
Hi. I have pimpls in my scalp & they hurt me I was taking retine medication the last 5 month they gone but now when I stop it they came back help plzz?
For 6 years I have been getting extremely thick patches of dry skin at the back of my scalp. Special shampoos don't work is there any oral medication?
Scalp psoriasis is a common skin disorder that produces raised, reddish, and often scaly patches. It can appear as one or multiple patches on the scalp, affect the entire scalp, and spread beyond the scalp to the forehead, back of the neck, or behind the ears.
Medications include soriatane, (acitretin) biologics, or methotrexate. ...Read more
Is there any medication which can bring back d lost scalp barrier? My scalp reacts to everything. JustAfter bathing, sebum increases n irritates my scalp
Scalp: Use very mild shampoos and conditioners two times a week. ...Read more
What are the side effects for a 6 year old taking the oral medications for ringworm of the scalp?
Usually none: As long as a child's doctor is monitoring the child's progress and rechecking him every so often during treatment, no side effects are expected. With children, doctors usually double-check the dosing to be sure it is correct for each child's weight. Some doctors check the blood tests to be sure the results stay normal. ...Read more
Hello, I have been taking oral medication for scalp ringworm for three weeks. The grey patch on my scalp has not faded at all. Any advice? Thanks
See a dermatologist: There is too little information for any other comment. "Ringworm" is not a medical term. Fungus in the scalp hair is very unusual after puberty. I suspect you have seen a practitioner who is naive about skin issues. See a pro and stop the "oral" medication-----what exactly is it? ...Read more
Are there oral medications which do not contain gluten for the treatment of ringworm of the scalp?
I am a 29 year old female and lately I have been getting boils on the scalp and I am losing hair what could this mean do I need medication?
Yes: You have some type of infection on your scalp, be seen and evaluated. ...Read more
See dr: Without seeing the rash it is difficult to say what category of medication is best for him, but he will most likely require prescription medication. ...Read more
I have eczema on my scalp. What are good over-the-counter treatments. Are there good medications that don't hurt my hair.
Are you sure?: Are you sure it is eczema??? Eczema elsewhere? If so, what treatment for it? No eczema treatment will hurt your hair. Use something in the shower which is good for dry skin. There are many. Body wash (Dove, Aveeno, (oatmeal) Eucerin, Cetaphil) can be used in the shower for scalp +face as well as the body. Look for a liquid cortisone. If this is not satisfactory, see a dermatologist. ...Read more
I have itchy, flakes and seborrhea dermatitis which is flat around my scalp, I have tried selsun blue but no good results, what medication I use?
Nizoral (ketoconazole) Shampoo: Nzoral shampoo 2-3 x per week for a month then as needed. ...Read more
I lost all hair on scalp & body, doctors claim that this happened due to medications for ulcerative colitis. How long will it take them to grow back?
When u stop the med: Likely you are taking a medication called azathioprine, which is used in some cases as an immunosuppressant. One of the side effects is hair loss, or alopecia. If this is the case, you may ask your GI doctor to try to reduce the dose or find another drug. Once this happens, you should see hair growth in a few months. ...Read more
My son has a fungal infection of the scalp for two months now. And has been taking medication too. Anything else I can do to get rid of it?
My Father had heart Attack about 8 months ago and took medication. 3 months after taking medication, his scalp started to itch badly. What is the cause?
I have sle take my medications, these days I've burning sensation in my hands and pain in scalp front area, what could it be?
Reaction 2 drug: U should talk this over with ur rheumatologist, u may have a sensitivity 2 1 of ur meds or a flare up of ur sle. Get in 2 c him or her. ...Read more